Embedding Factorizations for 3-Uniform Hypergraphs
Article first published online: 6 JUN 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 2, pages 216–224, June 2013
How to Cite
Bahmanian, A. and Rodger, C. (2013), Embedding Factorizations for 3-Uniform Hypergraphs. J. Graph Theory, 73: 216–224. doi: 10.1002/jgt.21669
- Issue published online: 1 APR 2013
- Article first published online: 6 JUN 2012
- Manuscript Revised: 18 MAR 2012
- Manuscript Received: 4 JUL 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!